# SDR YENA201805260920

- Difficulty date: May 26, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENTS WERE FOUND. REFER TO EC A18-416-01. WINGS/ RT IB FLAP/ TRAILING EDGE SKIN BTW RIB 11 & 13/ DENTS- PERMANENT REPAIR; APPROVED THIS REPAIR PER REF /2/ RDAS AND IS CLASSIFIED AS MAJOR CATEGORY 'A'.
